# SDR ASAA2012100493023

- Difficulty date: October 4, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 18,522 hours, 5,865 cycles
- System (JASC): 4990 · APU Oil System
- Part: Indicator
- Part number: 3043002
- Condition: Faulted
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FAULT LIGHT ILLUMINATED ON APU START.  ACCOMPLISHED FIM 49-90-00-810-809.  REMOVED AND INSPECTED STARTER GENERATOR FILTER, NO DEBRIS FOUND. INSTALLED NEW FILTER ELEMENT FOR STARTER GENERATOR IAW MM 49-91-12-400-803.  CONTINUED FIM, R & R OIL FILTER INDICATOR.  RAN APU, NO FAULT LIGHT ILLUMINATED, PERFORMED APU BITE CHECK NO CURRENT FAULTS EXIST.
